User menu

Periodic Solutions of Pendulum-Like Perturbations of Singular and Bounded phi-Laplacians

Bibliographic reference Bereanu, Cristian ; Jebelean, Petru ; Mawhin, Jean. Periodic Solutions of Pendulum-Like Perturbations of Singular and Bounded phi-Laplacians. In: Journal of Dynamics and Differential Equations, Vol. 22, no. 3, p. 463-471 (2010)
Permanent URL
  1. Benevieri P., do Ó J.M., de Medeiros E.S.: Periodic solutions for nonlinear systems with mean curvature-like operators. Nonlinear Anal. 65, 1462–1475 (2006)
  2. Bereanu C., Mawhin J.: Existence and multiplicity results for some nonlinear problems with singular $${\phi}$$ -Laplacian. J. Differ. Equ. 243, 536–557 (2007)
  3. Bereanu C., Mawhin J.: Multiple periodic solutions of ordinary differential equations with bounded nonlinearities and $${\phi}$$ -Laplacian. NoDEA Nonlinear Differ. Equ. Appl. 15, 159–168 (2008)
  4. Bereanu Cristian, Mawhin Jean, Periodic solutions of nonlinear perturbations of -Laplacians with possibly bounded, 10.1016/
  5. Bereanu C., Mawhin J.: Boundary value problems for some nonlinear systems with singular $${\phi}$$ -Laplacian. J. Fixed Point Theory Appl. 4, 57–75 (2008)
  6. Bereanu C., Mawhin J.: Nonhomogeneous boundary value problems for some nonlinear equations with singular $${\phi}$$ -Laplacian. J. Math. Anal. Appl. 352, 218–233 (2009)
  7. Cid J.A., Torres P.J.: Solvability for some boundary value problems with $${\phi}$$ -Laplacian operators. Discret. Contin. Dynam. Syst. A 23, 727–732 (2009)
  8. Chu J., Lei J., Zhang M.: The stability of the equilibrium of a nonlinear planar system and application to the relativistic oscillator. J. Differ. Equ. 247, 530–542 (2009)
  9. Ferracuti L., Papalini F.: Boundary-value problems for strongly nonlinear multivalued equations involving different $${\phi}$$ -Laplacians. Adv. Differ. Equ. 14, 541–566 (2009)
  10. Fournier G., Mawhin J.: On periodic solutions of forced pendulum-like equations. J. Differ. Equ. 60, 381–395 (1985)
  11. Kannan R., Ortega R.: Periodic solutions of pendulum-type equations. J. Differ. Equ. 59, 123–144 (1985)
  12. Mawhin, J.: Boundary value problems for nonlinear perturbations of singular $${\phi}$$ -Laplacians. In: Staicu, V.: (ed.) Differential Equations, Chaos and Variational Problems. Progr. Nonlin. Diff. Eq. Appl., Birkhauser 75, 247–256 (2007)
  13. Mawhin J., Willem M.: Multiple solutions of the periodic boundary value problem for some forced pendulum-type equations. J. Differ. Equ. 52, 264–287 (1984)
  14. Torres P.J.: Periodic oscillations of the relativistic pendulum with friction. Phys. Lett. A 372, 6386–6387 (2008)
  15. Torres, P.J.: Nondegeneracy of the periodically forced Liénard differential equation with $${\phi}$$ -Laplacian, Commun. Contemporary Math., to appear